DT4 & Neuropathy
Nov 14, 2001
Ok I was on dt4 dor two months and the pain and tingling in my feet were crazy. I stopped teh drug I am now taking Kalentra, zigen and small dose of azt 200 mg a day cause small doses work well for me. VL is 0 t cells are 485 have never been hight I am pos 20 years never sick. Will this neuropathy go away soon? You said B-12 doesn't work. What is coasting.
Response from Dr. Boyle
"Coasting" is the time after the drug is stopped when the neuropathy may persist or even worsen. It may take some time for the neuropathy to completely go away and in the meantime I would use analgesics and neurotin or lamictal as needed to relieve your symptoms. Vitamin supplementation is unlikely to be helpful, but it's not likely to hurt either. You should review all of your medications and labs with your doctor and make sure you're not on any medications that can cause or exacerbate neuropathy and that your vitamine levels are normal.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Fisting Worried I Have HIV
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Sore On Penis After Anal Sex Bottom Worried I Have HIV
- Causes Of Vaginal Bleeding In Toddlers
- Does Amoxicillin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.